# SDR SWIA2025080601065

- Difficulty date: May 5, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 41,837 hours, 30,654 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Roller
- Part number: CC670120273
- Condition: Worn
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT TRACK 1-2 OB AFT ROLLER WORN OUT OF LIMITS.  REMOVEDAND REPLACED SLAT TRACK 1-2 OB AFT ROLLER PER AMM 27-81-44-400-801
